MAUDE Adverse Event Report: MEDLINE RENEWAL DYONICS; ELITE STONECUTTER BUR, (MAROON/YELLOW) 4.0MM

MEDLINE RENEWAL DYONICS; ELITE STONECUTTER BUR, (MAROON/YELLOW) 4.0MM
Catalog Number 72200728
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a reprocessed dyonics elite stone cutter bur, (maroon/yellow) 4.0mm, broke during use.Per report, metal shavings were noted in the surgical site and the area was irrigated until clear.There was no report of a serious injury, an adverse patient consequence or prolonged anesthesia related to this incident.Due to the reported event and medical intervention required to clear the surgical site of metal shavings, this medwatch is being filed.The device was returned for evaluation and the complaint could not be confirmed.Upon inspection of the received device, no issues were observed.There was no physical damage to the device.The device was disassembled and no metal shaves were observed.A review of the reprocessing records was performed and indicated that all processes were conducted as required.A definitive root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the surgical site required irrigation after the reprocessed dyonics elite stonecutter bur broke during use and its metal shavings reached the surgical site.

Brand Name
DYONICS
Common Device Name
ELITE STONECUTTER BUR, (MAROON/YELLOW) 4.0MM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key8583367
Report Number3032391-2019-00011
Device Sequence Number16729316
Product Code HRX
UDI-Device Identifier10888277388550
UDI-Public10888277388550
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2019
Device Catalogue Number72200728
Device Lot Number399399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;